# SDR FDEA201102070485

- Difficulty date: February 7, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65175304
- Condition: Damaged
- Location: Bs 1243
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL STA 1243, CUT-OUT TO AIRSTAIR HINGE POINT RT SIDE.  REMOVED REPAIR DOUBLER IAW SRM 51-30-2, REV 103.  CUT OUT DAMAGED AREA  (DIM. 7" X 1.8750") IAW SRM 51-10-1. FABRICATED SKIN FILLER FROM 2024-T3 .040"  (DIM. 12.5" X 2.3") AND DOUBLER FROM 2024-T3 .050" (DIM. 6.8" X 5.5") IAW SRM 53-30-3, FIG 26. INSTALLED FILLER AND DOUBLER IAW SRM 51-30-5.
